# SDR USAA070100

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 21,336 hours, 21,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM -Y1292 BETWEEN FRAMES 66 & 68, SEVERAL SPOTS CORRODED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART; CORR LEVEL 1; TASK JA-260-53500, DEFECT SIZE:  .5 X .5 INCH.
